# SDR SWIA201202139645

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 8,783 hours, 5,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6225,  LOWER SERVICE DOOR EMERGENCY SIGN BROKEN.  REPLACED LOWER SERVICE DOOR EMERGENCY SIGN.
